# SDR 2005UALA00390

- Difficulty date: April 23, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 39,303 hours, 25,137 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT RETURNED TO IAH DUE TO A FLIGHT DECK WINDOW AIR LEAK.  F/O SLIDING WINDOW LEAKED, AFTER TAKEOFF.  F/O SLIDING WINDOW HAD AN AIR LEAK.  FOUND CLIP LODGED IN WINDOW FRAME.  REMOVED AND INSPECTED AREA AND FOUND NO DAMAGES.  SEAL INTACT AND AS PRECAUTIONARY, DID PRESSURIZATION TO VERIFY LEAK, NO LEAK FOUND.
